MathSciNet Relay Station
MathSciNet bibliographic data
MR1710640 41A55 (42C10 65D30)
Mhaskar, H. N.; Narcowich, F. J.; Ward, J. D. Spherical Marcinkiewicz-Zygmund inequalities and positive quadrature. Math. Comp. 70 (2001), no. 235, 1113–1130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement